# SDR 95ZZZZ102

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GL
- Make and model: Beech 1900C
- Aircraft serial: UC174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 1144200365
- Condition: Cracked
- Location: Doorway
- Part time: 7,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE ENTRANCE DOORWAY FUSELAGE BULKHEAD CRACKED AT THE POINT WHERE THE AIRSTAIR DOOR DAMPNER BRACKET ATTACHES.  REPAIRED BY INSTALLING AN ANGLE REINFORCEMENT INSIDE THE BULKHEAD IAW BEECH SRM 53-90-00 PGS 24 AND 25.
